# SDR DALA2021040702039

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 80,613 hours, 16,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 DURING MIDLIFE REFRESH OF EXIT SIGNS WHILE TERMINATING NEW HARNESS MAINTENANCE FOUND CONNECTOR D10720 PIN 13 POPULATED AT M1209. ACCOMPLISHED WIRE TERMINATION DEVIATION. SYSTEM OPERATION IS NORMAL. (LP 1775056)
